# SDR UPS07450293

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING WS500 L/E MOST FWD INTERIOR LOWER SUPPORT CHORD BULGED AS MARK.  CORROSION BLEND OUT EXFOLIATION THROUGH WHOLE THICKNESS EXCEED SRM LIMIT.  RHW WS 492 TO WS 508 L/E MOST FWD INTERIOR LOWER SUPPORT REPAIRED AS PER SRM 51-40-03 FIG 1.
